# SDR SIMA20130420012

- Difficulty date: April 20, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 27,286 hours, 25,217 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD VERTICAL TO FUSELAGE ANGLE CRACKED.  REPAIRED ANGLE IAW AEA EM-53MR-1281.
